# SDR JR2R20231229957

- Difficulty date: December 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N88331
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000530
- Aircraft time: 17,612 hours, 10,454 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17030709003
- Condition: Cracked
- Location: Zone 500
- Part time: 17,612 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING SPAR 2 LOWER STUB ANGLE CRACKED
